Eigenvalue Statistics for Random Schrödinger Operators with Non Rank One Perturbations

Peter D. Hislop, M. Krishna

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We prove that certain natural random variables associated with the local eigenvalue statistics for generalized lattice Anderson models constructed with finite-rank perturbations are compound Poisson distributed. This distribution is characterized by the fact that the Lévy measure is supported on at most a finite set of positive integers determined by the rank. The proof relies on a Minami-type estimate for finite-rank perturbations. For Anderson-type continuum models on $${{\mathbb{R}^d}}$$Rd, we prove a similar result for certain natural random variables associated with the local eigenvalue statistics. We prove that the compound Poisson distribution associated with these random variables has a Lévy measure whose support is at most the set of positive integers.

Original languageEnglish
Pages (from-to)125-143
Number of pages19
JournalCommunications in Mathematical Physics
Volume340
Issue number1
DOIs
StatePublished - Nov 14 2015

Bibliographical note

Funding Information:
PDH was partially supported by the NSF through Grant DMS-1103104. MK was partially supported by IMSc Project 12-R&D-IMS-5.01-0106. PDH thanks the IMSc, and MK thanks the Mathematics Department UK, for warm hospitality. The authors thank N. Minami, F. Klopp, D. Dolai, and A. Mallick for discussions on eigenvalue statistics, and the referees for useful remarks.

Publisher Copyright:
© 2015, Springer-Verlag Berlin Heidelberg.

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Eigenvalue Statistics for Random Schrödinger Operators with Non Rank One Perturbations'. Together they form a unique fingerprint.

Cite this